# SDR CA080616004

- Difficulty date: June 15, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 7,543 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018
- Condition: Unserviceable
- Location: Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) FLAP FAIL CAUTION MESSAGE ON FLAP RETRACTION. FLAPS WERE SELECTED FROM 8, 0 AND THE FLAP FAIL HAPPENED WITH FLAPS NOW INDICATING 0 ON EACH SIDE. A/C LANDED OVERWEIGHT DUE TO RETURNING WITH FLAP FAIL  FDR DATA RETRIEVED AND CALCULATED LANDING VERTICAL SPEED TO BE AT MOST 300 FT/SEC. THIS IS WELL BELOW THE MAX ALLOWABLE OF 360 FT/SEC. NO HEAVY LANDING CHECK REQUIRED. FECU SHOWS THAT FECU HAS FAILED. TECH OPS ACTION PLAN FOR THE INPUT TORQUE OF THE FLAP DRIVE SYS COMPLETED. NO FAULTS FOUND. WIRING FROM FECU TO FLAP HANDLE, LT AND RT BPSU`S RANG OUT AND ALL CHECKED OK. FECU REPLACED. GROUND TESTED SERVICEABLE.
